# SDR SWAA052984

- Difficulty date: September 29, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 33,679 hours, 28,509 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Frame
- Part number: 6546554
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAME CORRODED AT BS 847, RBL 21.  REPAIRED FRAME PER SRM.
